# SDR CALA9700739

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR SUPPORT CORRODED AT STA 1212.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-2.
